# SDR IPXA2019051942249

- Difficulty date: April 27, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Part number: 221051358
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 3 O/B T/R CORE COWL INNER HOUSING IS CRACKED AT THE 12 O'CLOCK POS. ON AFT RIB (FRAME). REMOVED AND REPLACED CRACKED AFT RIB (FRAME) ON NR 3 O/B T/R CORE COWL AT 12 O'CLOCK POS. IAW SRM 54-05-41. (MINOR)
